# SDR UALA2012070203516

- Difficulty date: June 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,832 hours, 22,469 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON FINAL WITH THREE GREEN DISAPPEARED AFTER ABOUT 30 SECONDS.  ACCOMPLISHED FIM 32-09-03 FIG 103.  FOUND NO FAULTS WITH LANDING GEAR.  FOUND HYDRAULIC FLUID RT MLG DOOR SENSORS AND CLEANED THEM.  FOUND GAPPING PUDDY ON RIGHT MLG DOOR SENSORS AND REMOVED IT.  LANDING GEAR HANDLE MODULE REPLACED.
